Stochastic calculus and the continuity of local times of Lévy processes
Séminaire de probabilités de Strasbourg, Tome 26 (1992), p. 1-10
@article{SPS_1992__26__1_0,
     author = {Bass, Richard F. and Khoshnevisan, Davar},
     title = {Stochastic calculus and the continuity of local times of L\'evy processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {26},
     year = {1992},
     pages = {1-10},
     zbl = {0778.60055},
     mrnumber = {1231979},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1992__26__1_0}
}
Bass, Richard F.; Khoshnevisan, Davar. Stochastic calculus and the continuity of local times of Lévy processes. Séminaire de probabilités de Strasbourg, Tome 26 (1992) pp. 1-10. http://www.numdam.org/item/SPS_1992__26__1_0/

[B1] M.T. Barlow, Continuity of local times for Lévy processes. Z. f. Wahrsch. 69 (1985) 23-35. | MR 775850 | Zbl 0561.60076

[B2] M.T. Barlow, Necessary and sufficient conditions for the continuity of local time of Lévy processes. Ann. Probab. 16 (1988) 1389-1427. | MR 958195 | Zbl 0666.60072

[BH] M.T. Barlow and J. Hawkes, Application de l'entropie métrique á la continuité des temps locaux des processus de Lévy. C. R. Acad. Sci.Paris 301 (1985) 237-239. | MR 801971 | Zbl 0584.60087

[Bo] E.S. Boylan, Local times for a class of Markov processes. Illinois J. Math. 8 (1964) 19-39. | MR 158434 | Zbl 0126.33702

[DM] C. Dellacherie and P.-A. Meyer, Probabilités et Potentiel:Théorie des Martingales. Paris, Hermann, 1980. | MR 566768 | Zbl 0464.60001

[D] R.M. Dudley, Sample functions of the Gaussian process. Ann. Probab. 1 (1973) 66-103. | MR 346884 | Zbl 0261.60033

[GK] R.K. Getoor and H. Kesten, Continuity of local times of Markov processes. Compositio Math. 24 (1972) 277-303. | Numdam | MR 310977 | Zbl 0293.60069

[K] H. Kesten, Hitting probabilities of single points for processes with stationary independent increments. Mem. A. M. S. 93. | MR 272059 | Zbl 0186.50202

[MR] M.R. Marcus and J. Rosen, Sample path properties of the local times of strongly symmetric Markov processes via Gaussian processes. Preprint.

[McK] H.P. Mckean, Jr., A Hölder condition for Brownian local time. J. Math. Kyoto Univ. 1-2 (1962) 195-201. | MR 146902 | Zbl 0121.13101

[Me] P.-A. Meyer, Sur les lois de certaines fonctionelles additives: Applications aux temps locaux. Publ. Inst. Statist. Univ. Paris 15 (1966) 295-310. | MR 208679 | Zbl 0144.40102

[MT] P.W. Millar and L.T. Tran, Unbounded local times. Z. f. Wahrsch. 30 (1974) 87-92. | MR 381012 | Zbl 0293.60070